# SDR COMA9512034

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- System (JASC): 3450 · Dependent Position Determining System
- Part: Antenna
- Part number: DMN4171A
- Condition: Defective
- Location: Vert Stab
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ILS APPROACH, BOTH LT AND RT CDI NEEDLES ARE DEFLECTING LEFT AND RIGHT OF CENTER.  REPLACED THE TAIL NAV ANTENNAS.
